

## 19th Symposium Visualizing Biology: from the nano to the macro scale July 10 – 13, 2024 Boston, MA PROGRAM (TENT) - CDAs

## WEDNESDAY, JULY 10, 2024

3:00 PM Hotel Check-in Begins

(Hilton Garden Inn Boston Brookline, 700 Brookline Place, Brookline, MA

Tel: 855/618-4697) All events this evening take place at the hotel.

5:00 PM Symposium Registration

6:00 PM Welcome and Introduction George Daley, Dean, HMS, President GAHF - TENT

6:15 PM Keynote Address – Gaia Pigino (Human Technopole)

Title:

7:00 PM Welcome Reception

7:30 PM Opening Dinner

THURSDAY, JULY 11, 2024

All events today held at Norton's Woods Conference Center at the American Academy of

Arts & Sciences, Cambridge (Transportation from hotel provided)

Time TBA, AM Breakfast

Session 1 SPEAKER ORDER IS TENTATIVE

Session Title: Nano (Molecules/proteins/channels)

Session Chair: TBA

20-minute talks plus 10-minute Q&A, 30 minutes total

9:00 AM Speaker 1 – Irene Farabella (IIT)

Title:

9:30 AM Speaker 2 – Pascal Kaeser (Harvard Medical School)

Title:

10:00 AM Speaker 3 – **Jeff W. Lichtman (Harvard University)** 

Title:

10:30 AM Coffee Break (30 minutes)

11:00 AM Speaker 4 – Alexandra Pacureanu (European Synchronotron Radiation Facility,

Grenoble)

Title:

11:30 AM Speaker 5 : – *TENT* 

Title:

12:00 PM Speaker 6 : -TENT

Title:

12:30 PM Lunch

Session 2 Session Title: Macro (Tissue/Organ/Organism)

Session Chair: TBA

20-minute talks plus 10-minute Q&A, 30 minutes total

2:00 PM Speaker 7 – **Sean Megason (Harvard Medical School)** 

Title:

2:30 PM Speaker 8 – Dragana Rogulja (Harvard Medical School)

Title:

3:00 PM Speaker 9 – Matteo lannacone (San Raffaele Scientific Institute)

Title.

3:30 PM Coffee Break (30 minutes)

4:00 PM Speaker 10 – Luisa DeVivo (University of Camerino)

Title:

4:30 PM Speaker 11: Kwanghun Chung (MIT)

Title:

5:00-5:30 PM Speaker 12 : Fiorenzo Omenetto (Tufts University)

Title:

5:45 PM Poster Session

Wine/Prosecco and Hors d'oeuvres

7:30 PM Dinner

FRIDAY, JULY 12, 2024

7:00 - 8:45 AM Breakfast

Morning Sessions Department Engagement (Junior Faculty Grantees and CDAs)

9:00 AM Various talks/tours/presentations – *To be organized* 

**Department 1** Session Chairs:

JFGs: CDAs:

**Department 2** Session Chairs:

JFGs: CDAs:

**Department 3** Session Chairs:

JFGs: CDAs:

Department 4 Session Chairs:

JFGs: CDAs:

**Department 5** Session Chairs:

JFGs: CDAs:

**Department 6** Session Chairs:

JFGs: CDAs:

**Department 7** Session Chairs:

JFGs: CDAs:

12:30 – 14:30 PM Symposium Closing Keynote – **Ed Boyden, MIT** 

Title:

Symposium Closing Lunch: (Location TBA, HMS)

PM Session Free Afternoon

7:30 PM Dinner (CDAs and Summer Fellows) (Location TBA)

SATURDAY, JULY 13, 2024

TBA AM Breakfast

11:00 AM Hotel Check-out Deadline